# SDR MASA2010021200134

- Difficulty date: February 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 18,518 hours, 12,756 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ROLLS LEFT WITH FULL RT TRIM.  REPLACED AILERON RUDDER TRIM PANEL.
